Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 1012–1020 (Mi zvmmf3612)  

The bisection method in the pit filling problem

G. B. Rubal'skii

Moscow

Full text: PDF file (1040 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 33–38

Bibliographic databases:

UDC: 519.86
MSC: Primary 65K05; Secondary 90C30, 65H10
Received: 17.06.1987
Revised: 17.12.1987

Citation: G. B. Rubal'skii, “The bisection method in the pit filling problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 1012–1020; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 33–38

Citation in format AMSBIB
\Bibitem{Rub88}
\by G.~B.~Rubal'skii
\paper The bisection method in the pit filling problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 1012--1020
\mathnet{http://mi.mathnet.ru/zvmmf3612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954819}
\zmath{https://zbmath.org/?q=an:0647.65041}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 33--38
\crossref{https://doi.org/10.1016/0041-5553(88)90108-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3612
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021